Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 100

Editorial
Theor. Probability and Math. Statist. 100 (2020), 1-2
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Noninformative Bayesian inference for heterogeneity in a generalized marginal random effects meta-analysis
O. Bodnar.
Theor. Probability and Math. Statist. 100 (2020), 3-19
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Discriminant analysis in small and large dimensions
T. Bodnar, S. Mazur, E. Ngailo and N. Parolya.
Theor. Probability and Math. Statist. 100 (2020), 21-41
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The wave equation in the three-dimensional space driven by a general stochastic measure
I. M. Bodnarchuk and V. M. Radchenko.
Theor. Probability and Math. Statist. 100 (2020), 43-60
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A generalized Nadaraya–Watson estimator for observations obtained from a mixture
H. M. Dychko and R. E. Maĭboroda.
Theor. Probability and Math. Statist. 100 (2020), 61-76
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Exact variations for stochastic heat equations with piecewise constant coefficients and application to parameter estimation
M. Zili and E. Zougar.
Theor. Probability and Math. Statist. 100 (2020), 77-106
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The asymptotic normality for the least squares estimator of parameters in a two dimensional sinusoidal model of observations
O. V. Ivanov and O. V. Lymar.
Theor. Probability and Math. Statist. 100 (2020), 107-131
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Properties of a highly reliable system with duplication and exponential failure-free periods of one of the alternating processes
O. O. Kushnir and V. P. Kushnir.
Theor. Probability and Math. Statist. 100 (2020), 133-140
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A limit theorem for sums of independent random elements in a Banach space
I. K. Matsak.
Theor. Probability and Math. Statist. 100 (2020), 141-152
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Study of the limiting behavior of delayed random sums under non-identical distributions setup and a Chover type LIL
M. Sreehari and P. Chen.
Theor. Probability and Math. Statist. 100 (2020), 153-168
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Robustness of sequential hypotheses testing for heterogeneous independent observations
A. Yu. Kharin and T. T. Tu.
Theor. Probability and Math. Statist. 100 (2020), 169-179
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Statistical analysis of conditionally binomial nonlinear regression time series with discrete regressors
Yu. S. Kharin and V. A. Voloshko.
Theor. Probability and Math. Statist. 100 (2020), 181-190
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Goodness of fit for generalized shrinkage estimation
C.-L. Cheng, Shalabh and A. Chaturvedi.
Theor. Probability and Math. Statist. 100 (2020), 191-214
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hypothesis testing in the Cox proportional hazards model with measurement errors
O. O. Chernova.
Theor. Probability and Math. Statist. 100 (2020), 215-225
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions